# SDR DL76G071331

- Difficulty date: October 10, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 25,064 hours, 8,945 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 920214
- Condition: Failed
- Location: Lt Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO BLEED AIR FROM LT ENG.  REPLACED THE LT HPC AND OPS CK OK.
